# SDR DALA2017032902531

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,112 hours, 37,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE WEB IN THE BILGE AREA  OF THE AFT CARGO BAY,BS 1400 - 1420, BETWEEN STRINGERS 27 - 28L.  REPLACED THE WEB IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DRAWING 146N5400.
